# SDR SWAA2020022841959

- Difficulty date: February 10, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,643 hours, 24,456 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA MISSING MATERIAL FLOOR PANEL 221GF.          / R&R FLOOR PANEL 221GF PER SRM.
